# SDR IPXA10559606

- Difficulty date: April 22, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 2024T3511
- Condition: Corroded
- Location: Bs 297-324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, WHILE ACCESSING THE FWD SHEAR WEB: FOUND ADDITIONAL CORROSION AND GOUGE DAMAGE COMMON TO THE INNER CHORD AT LBL 62, WL 208 FROM BS 297 TO BS 324.  R & R ALUMINUM EXTRUSION IAW SRM 51-40-02-0G, AMM 51-00-58-2 5B.
